# SDR JR2R2011092700419

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STRINGER 25R CORRODED BETWEEN STA 333 AND 364.  REPLACED STRINGER FROM STA 333 TO 364.
